# SDR UPS08M52355

- Difficulty date: April 10, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING L/E FIXED WING AFT SKIN APPROX STA XORS 522 FOUND CRACKED (2478).  ATTACHED RIBS 2 EA REMOVED.  INNER SKIN BEADED SKIN TRIM OFF.  HFEC INSP C/O ON TRIM OUT AREA, FOUND NO CRACK EVIDENT.  THREE EA REPAIR ANGLES, REPAIR DOUBLERS & FILLER FAB, 3 EA ANGLES HEAT TREATED.  REPAIR PARTS HOLES PICKED UP AND PAINTED.  REPAIR ANGLES 3 EA, DOUBLER, FILLER & ATTACHED PARTS INSTALLED AS PER SRM 57-10-00VI FIG 27 R40.
